# SDR SWAA2022110458379

- Difficulty date: October 10, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BS 685 AND LBL 42.75 AT CENTER WING BOX 2022-576229 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED BRACKET LOCATED EXACTLY AT BS685 AND LBL24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02 ITEM 9 DWG 273A9110 SHEET: 3 REV: -;[03] CORRECTED STEP 2 REPLACED BRACKET LOCATED EXACTLY AT BS685 AND LBL24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02 ITEM 9 DWG 273A9110 SHEET: 3 REV: - SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
